The compensation approach for three or more dimensional random walks

Geert-Jan van Houtum, J.P. van den Berg, Willem H.M. Zijm, I.J.B.F. Adan, J. Wessels

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageUndefined
    Title of host publicationOperations research proceedings 1992
    Place of PublicationBerlin
    PublisherSpringer
    Pages342-349
    Publication statusPublished - 1993

    Keywords

    • METIS-206053

    Cite this

    van Houtum, G-J., van den Berg, J. P., Zijm, W. H. M., Adan, I. J. B. F., & Wessels, J. (1993). The compensation approach for three or more dimensional random walks. In Operations research proceedings 1992 (pp. 342-349). Berlin: Springer.